| Model Number |
453952 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
The orsiro mission drug-eluting stent system was selected for treatment of a very tortuous and calcified anatomy.The device did not cross.It was tried to use a guideliner as well and would not deliver.Only balloons crossed, no other stents were tried.
Additional Manufacturer Narrative
Combination product: yes.Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations, no material or manufacturing related root cause could be determined.Considering the physicians' complaint description, the root cause for the complaint event is most likely related to the patient's anatomy (i.E., severely calcified and tortuous target lesion).
Event or Problem Description